Transfer Rising Titan Summer Orientation

A one-day summer orientation experience where transfer students will register for fall 2022 classes, engage in reflective conversations about their college experience, and meet Titan Orientation Leaders.

Dates for Transfer Student Orientation: June 9  & August 5 (Virtual)

Registration for Transfer Student Orientation is now open to all committed students. Please check your IWU email for further information.

Registration for the June 9 orientation session will end on May 26 at midnight CST.

Registration for the August 5 orientation session will end on July 22 at midnight CST.

 

Transfer Student Orientation is a required program for all incoming transfer students, including international transfer students.

All times listed are in Central Standard Time (CST). Please be mindful of timezone changes.

 

Transfer Student Orientation 2022

Tentative Schedule of Events

 Time Action Location
8:30 - 9 AM Zoom Room Open Main Room Link
9 - 9:30 AM Introduction & Welcome to Rising Titan Main Room Link
9:30 - 10:15 AM Defining the College Experience Main Room Link
10:25 - 10:50 AM Debrief with TOLs

Group 1: Breakout

Group 2: Breakout

Group 3: Breakout

Group 4: Breakout

Group 5: Breakout

11 - 11:45 AM Second Language Placement Tests Main Room Breakout Rooms
1 - 1:50 PM Transition, Thrive, Transform Sessions Main Room
2 - 4:30 PM Registration w/Department Chairs Main Room Breakout Rooms

 

  Group 1 Group 2 Group 3 Group 4 Group 5
1:15 - 1:45 PM REGISTRATION TRANSITIONING THRIVING TRANSFORMING Q & A
  Registration Link Main Room Link Main Room Link Main Room Link Main Room Link
1:45 - 1:50 PM 5 Minute Virtual Travel Time
1:50 - 2:20 PM Q & A REGISTRATION TRANSITIONING THRIVING TRANSFORMING
  Main Room Link Registration Link Main Room Link Main Room Link Main Room Link
2:20 - 2:25 PM 5 Minute Virtual Travel Time
2:25 - 2:55 PM TRANSFORMING Q & A REGISTRATION TRANSITIONING THRIVING
  Main Room Link Main Room Link Registration Link Main Room Link Main Room Link
2:55 - 3:00 PM 5 Minute Virtual Travel Time
3:00 - 3:30 PM THRIVING TRANSFORMING Q & A REGISTRATION TRANSITIONING
  Main Room Link Main Room Link Main Room Link Registration Link Main Room Link
3:30 - 3:35 PM 5 Minute Virtual Travel Time
3:35 - 4:05 PM TRANSITIONING THRIVING TRANSFORMING Q & A REGISTRATION
  Main Room Link Main Room Link Main Room Link Main Room Link Registration Link

Transitioning to IWU:

  • Have you ever thought about the many differences between your transfer institution and IWU? Some of these changes will be unique to you while some changes will be more universal in nature. In this session, incoming transfer students will explore the process of transitioning to college.

Thriving as a Titan:

  • As members of the IWU community we not only want you to succeed but also help you thrive as a Titan. In this session, incoming transfer students will be introduced to skills and resources which can help you thrive during your college experience.

Transforming Communities:

  • IWU will define your college experience just as much as you will define the IWU community. In this session incoming transfer students will discover opportunities to transform their campus and communities.

 

All times listed are in Central Standard Time (CST). Please be mindful of timezone changes.